# SDR SWAA2025061675323

- Difficulty date: May 27, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 63,686 hours, 40,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR LINING PANEL ASSIST HANDLE NUT AT AFT GALLEY AREA (2 EA).  REPLACED ENTRY DOOR LINING PANEL ASSIST HANDLE NUT AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 52-13-31-400-802 STEP 3. G.(2).
